# SDR DALA2023071705741

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2860460) FORWARD CARGO COMPARTMENT LH FLOOR TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500C + 15 AND BS 500L. LBL 26. LOCATED AND DRILLED AND INSTALLED NEW TRANSITION PANEL REPAIR SECTION IAW. B737 SRM 53-00-53-2R REPAIR 2.
